# SDR ASOA02385

- Difficulty date: July 4, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE RIGHT UPPER EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE EXTERNAL EMERGENCY LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
